# SDR UALA2009043001253

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,238 hours, 11,605 cycles
- Engine: Pwa PW4060
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 1349
- Condition: Faulty
- Location: Rt Aileron Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS MESSAGE.  REPLACED RIGHT AILERON LOCKOUT ACTUATOR AND FSEU.
